thumbnail

Markov Chain Monte Carlo estimation of species distributions: a case study of the swift fox in western Kansas

Journal of Wildlife Management

By:
, , ,

Links

Abstract

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Markov Chain Monte Carlo estimation of species distributions: a case study of the swift fox in western Kansas
Series title:
Journal of Wildlife Management
Volume
69
Year Published:
2005
Language:
English
Contributing office(s):
Northern Prairie Wildlife Research Center
Description:
p. 483-497
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
First page:
483
Last page:
497
Number of Pages:
15